# SDR SWAA2016062253129

- Difficulty date: June 13, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 60,649 hours, 47,620 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 727E, BETWEEN LBL 7 TO LBL 13.  R & R SHEAR TIE IAW SRM.
